MathSciNet Relay Station
MathSciNet bibliographic data
MR2577563 (2010k:49042) 49K20 (49K40)
Hwang, Jin-soo; Nakagiri, Shin-ichi Optimal control problems for Kirchhoff type equation with a damping term. Nonlinear Anal. 72 (2010), no. 3-4, 1621–1631.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement